# SDR ASAA2018102626789

- Difficulty date: October 26, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,351 hours, 11,834 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 146A40014
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB, LOWER SKIN HAS A CRACK INDICATION BETWEEN STAB STA 147.90 AND 166.30 APPROX 24 INCHES FROM FWD LOWER SPAR. GROUNDED - YES. CRACK WAS FOUND TO BE OUT OF LIMITS AT RT HORIZONTAL STAB LOWER SKIN BETWEEN STAB STA 147.90 AND 166.30 APPROX 24 INCHES FROM FWD LOWER SPAR. CUTOUT DAMAGE AND ACCOMPLISHED DOUBLER REPAIR IAW SRM 55-10-01-2R-11 REPAIR 11.
